# SDR SWAA118260

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 61,701 hours, 52,256 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING I/B FORE FLAP PUNCTURED.  REPAIRED FORE FLAP IAW SRM.
